New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Cymbalta
20 Replies
jerrybaby - June 4

I have been taking Cymbalta for at least a year. Any side effects you feel at the beginning, will most likely subside. I would suggest to stick it out. It has helped me so much with pain, it is unbelievable. I prefer it to Lyrica, which I have not tried, but have heard there could be sever weight gain. I myself am not willing to take that risk. I will stick to Cymbalta until for some reason it stops working. Hopefully it doesn't!! I would suggest that anyone taking it tries there hardest not to miss a dose. I get dizzy and get a weird "brain zap" feeling if I do. Especially if I completely forget and have missed it for at least 6 hours.

 

prescott.norco - June 12

Muscle injuries are very difficult to control especially for the constant pain that occur as low back pain, or a tear, there are medicines that control these pains and found findrxonline indications and contraindications as Vicodin, Lortab, flunitrazepam, and so on. medicines that have a high content of which is codeine which minimizes pain.

 

katrinalove_1 - October 15

I have been on cymbalta for over a week now. I started with 30 ml the first week and now take two 30 ml. I have some nausia and less of a appetite, but that is good because I am overweight and need to loose. I also do aerobic exercise and I am 65 years old. So far I am doing okay on cymbalta. I take it at bedtime. I am more sleepy during the day. I am okay when I get up ande move. It takes at least four weeks to take full effect. I three more weeks to go. Good luck with your medication.

 

Canada17 - November 5

I took one 60mg pill before bed. Woke up a few hours later with bad stomach pains. I went back to sleep only to be awakened by my husbands tossing and turning giving me motion sickness. I spent the rest of the night and a good part of the morning stuck on the toilet as a "double threat". I was dizzy and shaky. I had cold sweats and anxiety. I couldn't talk properly and had vision disturbances. It was just plain awful! It took all day and part of the next before the drug was out of my system to the point where it wasn't affecting me anymore.

It was one of the worst reactions I've experienced. It was obviously a matter of too high a dose but given the severity of my reaction I did not feel confident that the 30mg dose would be beneficial. Nor did my doctor.

 

krg1968 - February 15

I've been taking 30mg of Cymbalta for the last 4 months and it seems to have dulled the pain quite a bit. I haven't had any side-effects that I've noticed. I was taking a generic Paxil for anxiety so the Cymbalta replaced that and has lessened my pain.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question